Articles | Volume 13, issue 2
https://doi.org/10.5194/npg-13-237-2006
https://doi.org/10.5194/npg-13-237-2006
29 Jun 2006
 | 29 Jun 2006

A nonextensive statistics approach for Langmuir waves in relativistic plasmas

V. Muñoz

Viewed

Total article views: 2,114 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,133 771 210 2,114 203 199
  • HTML: 1,133
  • PDF: 771
  • XML: 210
  • Total: 2,114
  • BibTeX: 203
  • EndNote: 199
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 30 Aug 2025
Download
Share